# SDR ASAA2023060843529

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 29,185 hours, 9,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTS EXIT SIGNS/LIGHTS ABOVE L2,R2, & AFT GALLEY CEILING WERE INTERMITTENTLY FLASHING DURING BOARDING, FLIGHT AND AFTER ARRIVAL. GROUNDED - YES. ACCOMPLISHED B737-900 AMM 33-51-00-720-801 EMERGENCY LIGHTS OPERATIONAL CHECK PERFORMED FOUND OK. AIRCRAFT POWER RESET CARRIED OUT EMERGENCY LIGHTYS FUNCTION FOUND NORMAL. INSPECTED LIGHTS @ AFT GALLEY FOR EMERGENCY LIGHTS FOUND NO DEFECTS.
